# SDR AALA201908099009

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 58,757 hours, 22,024 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Unreliable
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CABIN PRESSURE EXCESSIVE ALTITUDE RED ECAM-EMERGENCY DECENT PROCEDURES. FULL BRIGHT LIGHTS IN CABIN AND CHIME. MAINTENANCE ACCOMPLISHED TSM 21-31-00-810-827-A. REPLACED NR 2 PRESSURE CONTROLLER AND OUTFLOW VALVE IAW AMM 21-31-34 AND 21-31-51. ACCOMPLISHED OPERATIONAL CHECK IAW AMM 21-31-00. OPS CHECK NORMAL.
